Online citations, reference lists, and bibliographies.
Please confirm you are human
(Sign Up for free to never see this)
← Back to Search

HYPERTENSION AND CONVULSIONS IN CHILDREN RECEIVING CYCLOSPORIN A

D. V. Joss, A. J. Barrett, J. Kendra, C. F. Lucas, S. Desai
Published 1982 · Medicine

Save to my Library
Download PDF
Analyze on Scholarcy
Share
This paper references



This paper is referenced by
10.1111/j.1600-0404.1996.tb07081.x
Neurophysiologic evaluation of cyclosporine toxicity associated with bone marrow transplantation
L. Edwards (1995)
10.1515/cclm.1992.30.10.599
Liver Transplantation in a Boy with Acute Porphyria Due to Aminolaevulinate Dehydratase Deficiency
S. Thunell (1992)
10.1161/01.HYP.23.5.667
Mechanism of cyclosporine-induced sympathetic activation and acute hypertension in rats.
T. Lyson (1994)
10.1111/j.1399-3046.2005.00289.x
Renal function outcome in pediatric liver transplant recipients
K. Mention (2005)
10.1161/01.CIR.73.3.401
Loss of nocturnal decline in blood pressure after cardiac transplantation.
R. Reeves (1986)
10.1007/s004670050607
Seizures following renal transplantation in childhood
A. Awan (1999)
10.1016/0002-9343(88)90071-X
Factors predisposing to seizures in seriously ill infected patients receiving antibiotics: experience with imipenem/cilastatin.
G. Calandra (1988)
10.1016/0033-0620(91)90028-K
Long-term complications of cardiac transplantation.
L. Miller (1991)
The Influence of Immunosuppression on Hypertension Following Cardiac Transplantation
KALP NAK1JNDEN (2008)
10.1016/S0378-6080(88)80112-0
Cytostatics and immunosuppressive drugs
K. Wierzba (1987)
10.1038/clpt.1988.208
Pharmacokinetics and clinical tolerance of intravenous and oral cyclosporine in the immediate postoperative period
G. Morse (1988)
Etiology of cortical and white matter lesions in cyclosporin-A and FK-506 neurotoxicity.
W. Bartynski (2001)
10.1111/j.1600-0404.1995.tb00158.x
Neurophysiologic evaluation of cyclosporine toxicity associated with bone marrow transplantation
L. Edwards (1996)
10.5772/51012
Hypertension After Renal Transplantation
M. Tabaković (2017)
10.1016/S0140-6736(85)91993-2
HYPOMAGNESAEMIA AND CYCLOSPORIN TOXICITY
ImeldaA. Borland (1985)
10.1016/S0140-6736(85)92053-7
SEVERE CENTRAL-NERVOUS-SYSTEM TOXICITY ASSOCIATED WITH CYCLOSPORIN
J. Berden (1985)
10.1016/B978-0-7506-7251-1.50018-6
Chapter 14 – Drug Effects on the Human Electroencephalogram
E. Kovnar (2006)
10.1136/jcp.36.6.683
Problems of infection after bone marrow transplantation.
J. G. Watson (1983)
Lung allograft transplantation: indications, preoperative assessment and postoperative management.
F. Heritier (1992)
10.1097/01.SMJ.0000054737.89938.F0
Reversible Cortical Blindness after Lung Transplantation
M. T. Knower (2003)
10.1056/NEJM198710013171404
Central Nervous System Toxicity after Liver Transplantation
P. C. D. Groen (1987)
10.1007/BF00856514
The interaction of the calcium channel blockers verapamil and nifedipine with cyclosporin A in pediatric renal transplant patients
J. Crocker (2004)
10.1007/BF01727847
EEG-Befunde bei Kranken mit einem Nierentransplantat
K. Wendland (2005)
10.1111/j.1440-1681.1987.tb01876.x
THE HAEMODYNAMIC EFFECTS OF CYCLOSPORIN A IN SHEEP
J. Whitworth (1987)
10.1007/s004150050360
Cyclosporine neurotoxicity: a review
J. Gijtenbeek (1999)
10.1038/KI.1997.328
Cyclosporine and the renin-angiotensin axis.
D. Lee (1997)
10.1046/J.1523-1755.1999.00620.X
Mechanism of FK 506/520 action on rat renal proximal tubular Na+, K+-ATPase activity.
U. Holtbäck (1999)
10.1016/0190-9622(90)70353-J
Management of patients and side effects during cyclosporine therapy for cutaneous disorders.
M. Fradin (1990)
10.1259/0007-1285-66-783-271
Cyclosporin A-induced neurotoxicity
L. Monteiro (1993)
10.1136/bmj.290.6471.858-a
Convulsions associated with cyclosporin A.
D. O'Sullivan (1985)
NEW DRUG EVALUATIONS
R. Ptachcinski (2017)
10.1038/cmi.2016.39
Immunosuppression for in vivo research: state-of-the-art protocols and experimental approaches
Rita Diehl (2017)
See more
Semantic Scholar Logo Some data provided by SemanticScholar